Annali di Matematica Pura ed Applicata

, Volume 120, Issue 1, pp 113–137

Critical point theory and the number of solutions of a nonlinear dirichlet problem

  • Alfonso Castro
  • A. C. Lazer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Nicola Zanichelli Editore 1979

Authors and Affiliations

  • Alfonso Castro
    • 1
  • A. C. Lazer
    • 2
  1. 1.Mexico D. F.Mexico
  2. 2.Cincinnati

Personalised recommendations